# SDR AALA202412103983

- Difficulty date: November 14, 2024
- Submitted: December 10, 2024
- Operation: Air carrier
- Aircraft: N956AN
- Make and model: Boeing 737823
- Aircraft serial: 30090
- Aircraft time: 67,561 hours, 28,741 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 141A135110
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON E AND E COMPARTMENT WEB ANGLE LOCATED AT STA 300, S22L. REPLACED WEB ANGLE PER AARD 51-00-05-1.
